# SDR SWAA2024100142353

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY ESCAPE SLIDE LIGHT INOP<[01] RELAMPED R/H FWD EMERGENCY ESCAPE SLIDE LIGHT AND PERFORMED GOOD TEST IAW AMM 33-51-04-960-801;[02] INDEPENDENT INSPECTION SELECTED IN ERROR. NO INDEPENDENT INSPECTION NEEDED.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2
